# SDR SWAA2024062404345

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 63,471 hours, 38,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Warning Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT ATT VISUAL ALERTING SYSTEM IN AFT GALLEY INOP<[01] REMOVED AND REPLACED AFT EXIT SIGN LAMP PER AMM 33-51-01. OPS CHECK GOOD.
